MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. VIDEO SYSTEM; VIDEO SYSTEM CENTER

OLYMPUS MEDICAL SYSTEMS CORP. VIDEO SYSTEM; VIDEO SYSTEM CENTER
Model Number OTV-SC
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus medical systems corp.(omsc), but returned to olympus repair center for the evaluation.Olympus repair center could reproduce the reported phenomenon and found the device didn't have a malfunction.The exact cause of the reported event could not be conclusively determined.Omsc surmised from the evaluation by olympus repair center that this phenomenon attributed to a malfunction of the camera head.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
During the preparation for use, the endoscopic image was not displayed.There was no report of patient injury associated with this event.The user facility did not provide other detailed information.

Brand Name
VIDEO SYSTEM
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11190932
Report Number8010047-2021-01590
Device Sequence Number19893245
Product Code GCJ
UDI-Device Identifier04953170136894
UDI-Public04953170136894
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberOTV-SC
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2020
Initial Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1